# SDR UALA2010022400679

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 56,334 hours, 8,245 cycles
- Engine: Pwa PW40903
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W42632020B24
- Condition: Shorted
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MESSAGE DET CHAN 1 CARGO AFT, FOUND AFTER ACFT RELEASE.  TROUBLESHOT AND FOUND WIRE NR W4263-2020B-24 SHORTED TO SHIELD, (GROUND).  REPAIRED WIRE WITH SPLICE KIT (D150-0174).  PERFORMED OPERATIONAL CHECK OF AFT CARGO COMPARTMENT SMOKE DETECTION SYSTEM AND GROUND OPS CHECKED NORMAL.
